# SDR ASAA2016012615036

- Difficulty date: January 26, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 6,829 hours, 2,189 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VALVE CLOSED LIGHT ON BRIGHT AFTER ENGINE START.  ACFT GROUNDED.  REPLACED NR 1 ENGINE HIGH PRESSURE SHUTOFF VALVE SWITCH IAW AMM 73-10. OPS CHECK GOOD.
